Publication detail

Simple uniform exponential stability conditions for a system of linear delay differential equations

BEREZANSKY, L. DIBLÍK, J. SVOBODA, Z. ŠMARDA, Z.

Original Title

Simple uniform exponential stability conditions for a system of linear delay differential equations

English Title

Simple uniform exponential stability conditions for a system of linear delay differential equations

Type

journal article in Web of Science

Language

en

Original Abstract

Uniform exponential stability of linear systems with time varying coefficients is studied. New explicit result is derived with the proofbased on Bohl–Perron theorem.

English abstract

Uniform exponential stability of linear systems with time varying coefficients is studied. New explicit result is derived with the proofbased on Bohl–Perron theorem.

Keywords

Uniform exponential stability; Linear delay differential system; Bohl–Perron theorem

RIV year

2015

Released

25.02.2015

Publisher

Elsevir

ISBN

0096-3003

Periodical

APPLIED MATHEMATICS AND COMPUTATION

Year of study

2015

Number

250

State

US

Pages from

605

Pages to

614

Pages count

10

URL

Documents

BibTex


@article{BUT115682,
  author="Leonid {Berezansky} and Josef {Diblík} and Zdeněk {Svoboda} and Zdeněk {Šmarda}",
  title="Simple uniform exponential stability conditions for a system of linear delay differential equations",
  annote="Uniform exponential stability of linear systems with time varying coefficients is studied. New explicit result is derived with the proofbased on Bohl–Perron theorem.",
  address="Elsevir",
  chapter="115682",
  doi="10.1016/j.amc.2014.10.117",
  howpublished="print",
  institution="Elsevir",
  number="250",
  volume="2015",
  year="2015",
  month="february",
  pages="605--614",
  publisher="Elsevir",
  type="journal article in Web of Science"
}